# SDR UIEA2018120302760

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,536 hours, 14,510 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Out Of Adjust
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UTILITY BUSES WILL NOT COME ON LINE AFTER LANDING ENGINE SHUT DOWN ON APU POWER BUT WILL NOT RESET. ADJUSTED S17 LOAD SHED SWITCH IAW MM 22-32-04. LT AND RT UTILITY BUS OK PER LOAD SHED FUCTION CHECK 22-32-04.
